# SDR VNAA0310013

- Difficulty date: October 20, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N430JS
- Make and model: Dorner DO328100
- Aircraft serial: 3044
- Aircraft time: 21,694 hours, 19,103 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Condition: Failed
- Location: Aoa
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF,  THE CREW RECEIVED A AOA FAIL CAS MESSAGE WHILE ENCOUNTERING A STRONG CROSS WIND AND ABORTED TAKEOFF.  THE FLIGHT WAS THEN CLEARED FOR ANOTHER TAKEOFF ATTEMPT AND DEPARTED WITH NO FURTHER INCIDENTS.
